Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    FEAR.COM's Avatar
    FEAR.COM is offline Banned
    Join Date
    May 2003
    Location
    new york
    Posts
    162

    Way Uncommon Pain W/every Inject

    OK, im on RT gear t-eth at 400mg ew one shot a week. The 1st was so bad, took 9 days to heal, couldnt sit, red as hell, swolen and hard! OK, 2nd shot, 1/2cc in each cheek, same shit! 3rd shot i decide to break it down to 1/4 shot in each quad, and 1/4 in each rear delt. I cant friggen walk or move my arms. Ive done Q.V. deca , t-eth, prop, dbol & winny with no pain. I use all the techniques behind injecting! The gear is legit cause im hornier than a jack rabbit, gained 5 pounds, feel & look better!
    SO, how do i get the BA content down?? Can i boil the gear over a few times?? Anyone know any tricks, maybe dilute it in some usp oil??
    Any input on this would be great since i cant bend my legs right now and i shot em on saturday!!

  2. #2
    majorpecs's Avatar
    majorpecs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Houston
    Posts
    2,313
    Blog Entries
    1
    Hey man...try doing your inject really slowly...i know it's a bitch..but I found this works at dissapating some of the pain...at least in my case...

  3. #3
    roch's Avatar
    roch is offline Member
    Join Date
    Jun 2002
    Location
    infamy
    Posts
    630
    you can mix it with another steroid to help ease the pain. like eq or deca . but that doesn't help if your running a test only cycle huh?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •